Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Central Limit Theorem for Two-Dimensional Random Walks in Random Sceneries

Erwin Bolthausen
The Annals of Probability
Vol. 17, No. 1 (Jan., 1989), pp. 108-115
Stable URL: http://www.jstor.org/stable/2244199
Page Count: 8

You can always find the topics here!

Topics: Central limit theorem, Random walk, Random variables, Mathematical moments, Preprints
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Central Limit Theorem for Two-Dimensional Random Walks in Random Sceneries
Preview not available

Abstract

Let Sn, n ∈ N, be a recurrent random walk on Z2 (S0 = 0) and ξ(α), α ∈ Z2, be i.i.d. R-valued centered random variables. It is shown that $\sum^n_{i = 1}\xi(S_i)/ \sqrt{n \log n}$ satisfies a central limit theorem. A functional version is presented.

Page Thumbnails

  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115